Irregular Menstruation After Taking Hormone Drugs?

Illustration of Irregular Menstruation After Taking Hormone Drugs?
Illustration: Irregular Menstruation After Taking Hormone Drugs? jeanhailes.org.au

I want to ask if taking hormonal drugs makes menstrual cycles irregular. Last April I went umroh. So that my pilgrimage was not hampered by the arrival of menstruation, I went to SpOG and was given a menstrual delay drug. But after my period I fell apart. May I have no period, June has a period of 12 days. July is not menstruating, August 17 is menstruating for 12 days. For 2 times my cycle is 60 days. September 27 I had my period for 12 days. Only the cycle is 42 days. And coming this November 7th. The question is whether taking menstrual delay drugs affect my menstrual cycle? What should be done to restore the menstrual cycle. Because before my menstrual cycle was normal 28 days with a menstrual duration of 5 days. I also have ppg activities from May to September. Where during May-July I often stayed up late doing ppg assignments, August-September was full of lecture activities. Was it because of stress too. thank you

1 Answer:

Hello Mariana,


Hormonal drugs can indeed cause disruption in the menstrual cycle, but generally a few weeks to several months after the drug is stopped, the menstrual cycle returns to normal.


Menstrual cycles are normally 21-35 days with menstrual periods 2-7 days. Apart from the side effects of hormonal drugs, irregular menstrual cycles can also be caused by several other conditions, including:

Stress
Fatigue
Drastic change in body weight
Hormonal changes, for example when breastfeeding and when going menopause
Medical conditions: polycystic ovary syndrome, ovarian cysts, thyroid disorders, diabetes

Because menstrual cycle disorders have more than 3x the cycle, I suggest that you see a gynecologist directly so that you can evaluate your condition so that you can be sure of the cause of your menstrual cycle disorders. If the cause is confirmed, your doctor can give you additional treatment if needed.


Meanwhile, to help facilitate menstruation, you can do the following tips:

Manage stress well
Get enough rest
Maintain ideal body weight
Regular exercise
Meet the needs of body fluids
Eat healthy and nutritionally balanced foods

Hope it helps you,


Thank you

: by

Related Question

Children’s Eyes Are Swollen And Itchy After Taking Paracetamol, Is It Allergic?

Children’s Eyes Are Swollen And Itchy After Taking Paracetamol, Is It Allergic?

(12 months ago)

My child has a fever at midnight. At that time I also gave 500mg paracetamol and I pressed warm water on his forehead. A few hours later his eyes were slightly swollen and he said ... Read more

Handling Of Warts That Get Bigger When Exposed To Water?

Handling Of Warts That Get Bigger When Exposed To Water?

(1 year ago)

Initially small and now enlarged like a wart but I have been using warts instead of getting bigger and if exposed to water it enlarges its place right above my veins, what’s ... Read more

Factors That Affect Baldness?

Factors That Affect Baldness?

(1 year ago)

I have baldness in the front of my head. The reason could be due to stress .. my question, Can hair grow bushy again after experiencing baldness ,?... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *